Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had fever and vomiting. Diagnosed with typhoid. Having acidity, weakness, pain in the stomach and hair loss. Are these symptoms normal?

Hello, Good afternoon. I am a 24 year old girl. From 18th June 2012, I was suffering from high fever and was constantly vomitting out anything I tried to eat. I was diagnosed with typhoid after 7-8 days. I was admitted to hospital from June 28th to July 7th. During the period, my fever subsided and I was able to eat a bit normally. But, I was suffering from aidity/gas problems. I also had extreme weakness and hair loss etc. Over the period, the weakness is reducing although I still don t have stamina like I had before suffering from above. My acidity/gas problem is still there. I face some pain in my stomach and its bloated because of gas formation. I constantly feel nauseated. I was given acidity medicines right from when typhoid treatment started and is still continuing but of no avail. Is it normal to have these problems after typhoid? How long will it take for me to recover? Thanks in advance for your help.
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

-Typhoid usually subsides in 2 to 3 weeks. may be there is delay in seeking medical advise or diagnosis . when you was hospitalized they must have ruled out ,TB, and other diseases by investigations. Your gas and acidity problem related to drug induce gastritis and due to prolonged use of antibiotics. Drugs like Pantocid DSR One cap before breakfast and some multivitamin and mineral supplementation should help you.A prebiotics and probiotics supplimentation will help you .
Soft, well cooked, bland foods like Khichadis, soups, fruits without seeds,non oily & non spicy foods.

Answered: Sun, 19 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor